Positive solutions of nonlinear m-point boundary-value problem for p-Laplacian dynamic equations on time scales
MetadataShow full metadata
In this paper, we study the existence of positive solutions to nonlinear m-point boundary-value problems for a p-Laplacian dynamic equation on time scales. We use fixed point theorems in cones and obtain criteria that generalize and improve known results.
CitationSang, Y., & Xi, H. (2007). Positive solutions of nonlinear m-point boundary-value problem for p-Laplacian dynamic equations on time scales. Electronic Journal of Differential Equations, 2007(34), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.